# SDR UALA2011011300213

- Difficulty date: January 14, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 67,198 hours, 25,175 cycles
- Engine: Pwa PW2037
- Engine time: 60,965 hours, 21,205 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Missing
- Location: Nr 1 Engine
- Part time: 60,965 hours, 21,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG ESN 726631 TRANSITION DUCT SECTION BETWEEN HPT-LPT HAS BROKEN LOOSE AND CONTACTED THE LPT 3.  DUCT SECTION MISSING AT 6:OO POS.  REPLACED ESN 726631 WITH ESN 717942 IN POS 01 PER TOD.
